# SDR DHL2005746511

- Difficulty date: July 1, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59948502
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER WS 770 FWD HAS EDGE OF SKIN GOUGED.  CUT OUT DAMAGED SECTION OF SKIN AT WS 770 LWR SKIN DIM 3/4"X 2.5" IAW B727 SRM 57-30-4 FIG 1.  FABBED REPAIR DOUBLER FROM .080 2024 T3 PO 9002255 DIM 3 1/8" X 6 3/4" IAW B727 SRM 57-30-4 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 57-30-4 FIG 1 & 51-30-2.
